# SDR HALA0800033

- Difficulty date: February 1, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 10,122 hours, 24,981 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 42977
- Part serial: 190
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID FAIL IN FLT - ATB.  REPLACED BCU PER AMM 32-45-01.  RETURN TO SERVICE TEST PASSED.
